# SDR SIMA201101101

- Difficulty date: January 10, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N737MW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145396
- Aircraft time: 21,718 hours, 19,236 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Shunt
- Part number: 8300600
- Condition: Shorted
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE BASE VISIT THE AUXILIARY POWER UNIT SHUNT ATTACHED TO FRAME 80 SHORTED CAUSING A BURNED HOLE THROUGH FRAME 80.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED PERMANENT REPAIR TO REAR FUSELAGE FRAME 80 IAW EO EM-53MR-1745.  THE AIRCRAFT WAS RETURNED TO SERVICE.
